Volgen
Michel Goemans
Michel Goemans
RSA Professor of Mathematics, MIT
Geverifieerd e-mailadres voor math.mit.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming
MX Goemans, DP Williamson
Journal of the ACM (JACM) 42 (6), 1115-1145, 1995
4874*1995
A general approximation technique for constrained forest problems
MX Goemans, DP Williamson
SIAM Journal on Computing 24 (2), 296-317, 1995
11081995
Approximating the value of two power proof systems, with applications to max 2sat and max dicut
U Feige, M Goemans
Proceedings Third Israel Symposium on the Theory of Computing and Systems†…, 1995
4511995
The primal-dual method for approximation algorithms and its application to network design problems
MX Goemans, DP Williamson
Approximation algorithms for NP-hard problems, 144-191, 1997
4241997
Approximating the stochastic knapsack problem: The benefit of adaptivity
BC Dean, MX Goemans, J VondrŠk
Mathematics of Operations Research 33 (4), 945-964, 2008
4092008
New 34-approximation algorithms for the maximum satisfiability problem
MX Goemans, DP Williamson
SIAM Journal on Discrete Mathematics 7 (4), 656-666, 1994
3841994
Semidefinite programming in combinatorial optimization
MX Goemans
Mathematical Programming 79 (1-3), 143-161, 1997
3651997
A note on the prize collecting traveling salesman problem
D Bienstock, MX Goemans, D Simchi-Levi, D Williamson
Mathematical programming 59 (1-3), 413-420, 1993
3391993
Tight approximation algorithms for maximum general assignment problems
L Fleischer, MX Goemans, VS Mirrokni, M Sviridenko
SODA 6, 611-620, 2006
3362006
Improved approximation algorithms for network design problems
MX Goemans, AV Goldberg, S Plotkin, DB Shmoys, E Tardos, ...
Cornell University Operations Research and Industrial Engineering, 1995
3181995
An improved approximation ratio for the minimum latency problem
M Goemans, J Kleinberg
Mathematical Programming 82 (1-2), 111-124, 1998
2571998
Cooperative facility location games
MX Goemans, M Skutella
Journal of Algorithms 50 (2), 194-214, 2004
2542004
A primal-dual approximation algorithm for generalized Steiner network problems
DP Williamson, MX Goemans, M Mihail, VV Vazirani
Proceedings of the twenty-fifth annual ACM symposium on Theory of computing†…, 1993
2531993
Sink equilibria and convergence
M Goemans, V Mirrokni, A Vetta
46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), 142-151, 2005
2492005
Survivable networks, linear programming relaxations and the parsimonious property
MX Goemans, DJ Bertsimas
Mathematical programming 60 (1-3), 145-166, 1993
2441993
An O(log n/log log n)-Approximation Algorithm for the Asymmetric Traveling Salesman Problem
A Asadpour, MX Goemans, A Mądry, SO Gharan, A Saberi
Operations Research 65 (4), 1043-1061, 2017
2362017
A catalog of Steiner tree formulations
MX Goemans, YS Myung
Networks 23 (1), 19-28, 1993
2341993
On the single-source unsplittable flow problem
Y Dinitz, N Garg, MX Goemans
Combinatorica 19 (1), 17-41, 1999
2301999
Minimum bounded degree spanning trees
MX Goemans
2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06†…, 2006
2052006
Market sharing games applied to content distribution in ad-hoc networks
M Goemans, LE Li, VS Mirrokni, M Thottan
Proceedings of the 5th ACM international symposium on Mobile ad hoc†…, 2004
2022004
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20